# SDR 2007FA0000704

- Difficulty date: August 9, 2007
- Submitted: August 9, 2007
- Operation: General aviation
- Aircraft: N1732
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Engine: Ge CFM563B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Fuel Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLOAT STICKS, CAUSING FUEL TO COME OUT OF CARBURETOR SPLIT LINE. LEAKING FUEL FROM GASKET.
